Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 35, NWS Wilmington, OH

May 14, 2018Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 14, 2018, 12:28 PM EDT for Licking County, Ohio. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2018, 12:28 PM EDT (16:28 UTC)
Expired
May 14, 2018, 12:44 PM EDT
In force
16 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Licking County, OH

The radar

The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS51 KILN 141628
SVRILN
OHC089-141700-
/O.NEW.KILN.SV.W.0035.180514T1628Z-180514T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1228 PM EDT MON MAY 14 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Licking County in central Ohio...

* Until 100 PM EDT.

* At 1228 PM EDT, a severe thunderstorm was located near Harbor
  Hills, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Newark, Heath, Buckeye Lake, Hebron, Harbor Hills, Thornport,
  Gratiot, Interstate 70 at State Route 13 and Brownsville.

This includes I-70 in Ohio between mile markers 129 and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8223 3991 8223 3992 8242 3993 8242
      3993 8247 3998 8251 4005 8240 3995 8222
TIME...MOT...LOC 1628Z 299DEG 16KT 3997 8239 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
2 follow-up statements
527 
WWUS51 KILN 141635
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1235 PM EDT MON MAY 14 2018

OHC089-141700-
/O.CON.KILN.SV.W.0035.000000T0000Z-180514T1700Z/
Licking OH-
1235 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHEASTERN LICKING COUNTY...

At 1235 PM EDT, a severe thunderstorm was located near Harbor Hills,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Harbor Hills, Gratiot, Brownsville and Interstate 70 at State Route
13.

This includes I-70 in Ohio between mile markers 133 and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8223 3991 8223 3992 8241 4000 8244
      4003 8236 3995 8222
TIME...MOT...LOC 1635Z 299DEG 16KT 3995 8235 

HAIL...1.00IN
WIND...60MPH
 
$$

Haines
663 
WWUS51 KILN 141644
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1244 PM EDT MON MAY 14 2018

OHC089-141654-
/O.CAN.KILN.SV.W.0035.000000T0000Z-180514T1700Z/
Licking OH-
1244 PM EDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LICKING COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3995 8223 3991 8223 3992 8241 4000 8244
      4003 8236 3995 8222
TIME...MOT...LOC 1643Z 299DEG 16KT 3993 8230 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 10:10 AM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 14, 10:10 AM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1010 AM EDT Mon May 14 2018

.SYNOPSIS...
A frontal boundary will remain in the vicinity of the Ohio Valley
through the next several days. This will lead to occasional chances
for showers and thunderstorms. Temperatures will remain above normal
through the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A series of convective complexes are progressing eastward
across the southern Great Lakes this morning along and north of
a semi stationary boundary across northern Indiana and northern
Ohio. An outflow boundary from this activity is evident on both
visible satellite and radar imagery pushing down into far
northwest portions of our fa. These complexes are forecast to
slide east southeast along the main boundary through this
afternoon, likely skirting our far north and northeast, but the
bulk of them should mainly remain to our north and east. Will
go ahead and nudge up pops across our northern areas through
early afternoon to account for this activity.

Meanwhile, to the south of the main boundary, across most of
our area, we will destabilize nicely once again through this
afternoon as temperatures push into the mid to upper 80s.
However, warm air at and below 700 mb will also result in some
capping concerns through the afternoon hours. Would expect the
best chance for development to be across our northern areas
where remnant boundaries from this morning convection may help
initiate some development and where the cap should be the
weakest. Given the instability, some severe threat will exist,
primarily across our north, closer to the better shear
associated with the main boundary. Damaging winds look to be
the primary threat with an additional lower hail threat with
some of the stronger updrafts.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Given the challenges in the near term, it is even harder to make
a specific convective forecast going into the next 24-36 hours,
so an overall focus will be kept on the big picture. The
meandering front will still be in the area, keeping at least
some chance for convective development going on Monday night and
into Tuesday morning. Of greater interest is the fact that there
may actually be a forward-moving segment of the front (basically
as a cold front with an associated mid-level shortwave) moving
toward the ILN CWA during the afternoon. Will thus focus PoPs
ahead of this feature, which matches nicely with the diurnal
cycle. The shear and instability setups are pretty similar to
the past few days, suggesting at least a marginal severe threat
will exist.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Frontal boundary will slowly sag back south toward the Ohio River
Tuesday night. A chance of showers and thunderstorms will continue
into the evening hours, with probabilities decreasing overnight due
to diurnal cooling.

On Wednesday, frontal boundary will remain quasi-stationary along
the Ohio River. Diurnal instability will bring the highest threat
for showers/storms along and south of the Ohio River diurnal peak
heating and into the evening hours.

For Wednesday night into Thursday, the threat for showers/storms
will continue with the greatest chance in the southeast CWFA on
Thursday where some upper level support can be expected with the
approach of a broad mid level trough from the west/southwest.

As we head into Friday/Friday night , energy/moisture from the
southeast U.S. will have merged with overall broad mid level trough
as it moves east/northeast through the Ohio Valley. This will likely
be the highest probability for showers/storms in the extended.

Some timing issues remain on how fast the broad mid level trough
will exit by Saturday. As such, have kept the chance of
showers/storms lingering into Saturday.

By the end of the extended, it appears that stronger energy will be
digging southeast into the Great Lakes and Ohio Valley Sunday into
Monday with a more bona fide cold front pushing through the region.
Will keep a chance of showers and thunderstorms in the forecast for
Sunday ahead of the front.

As for temperatures, upper 70s to lower 80s Wednesday and Thursday
will cool into the mid/upper 70s on Friday due to more clouds/pcpn.
Lower to mid 80s will return for the weekend. Lows will mostly be in
the 60s with a few upper 50s possible across the far north. Overall,
above normal conditions through the period.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Quiet conditions are expected through the early morning, with
some light fog at a few of the TAF sites.

By late morning into the early afternoon, some showers and
storms may move into the region, potentially affecting the
Columbus TAF sites. Confidence has decreased regarding how much
thunderstorm activity will affect KCMH/KLCK, and thus the TAF
mention has been reduced to a VCSH. Regardless of whether there
is much in the way of rain, there may be a brief wind shift to
the north at some point during this time frame, before a
resumption of southwesterly winds in the afternoon. Storm
chances at KDAY/KILN are even less, but not completely zero.
Further south, the Cincinnati TAF sites are most likely to
remain dry.

It is also not certain if additional storms will be able to
develop this evening and into the overnight hours, so this will
be left out of the TAFs for now. A better chance for storms
appears likely to develop on Tuesday afternoon.

OUTLOOK...Chances for thunderstorms will exist at times through
Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hatzos
NEAR TERM...JGL
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...Hatzos
Hazardous weather outlook, May 14, 3:47 AM EDT, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
347 AM EDT Mon May 14 2018

INZ050-OHZ026-034-035-042>046-051>056-060>065-071>074-080-082-150800-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-
Highland-Pike-
347 AM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will be possible today, mainly from this
morning through mid afternoon. If storms move into the area, there
will be the potential for a few strong to severe storms, with a
primary threat of damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-150800-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Hamilton-Clermont-Brown-Adams-Scioto-
347 AM EDT Mon May 14 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, South
Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are expected on Tuesday, especially in the
afternoon and evening. There is the potential for a few severe
storms, capable of large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Tuesday.

HATZOS

In the hours before

Special weather statement, May 14, 10:54 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1054 AM EDT MON MAY 14 2018

OHZ034-035-141530-
Auglaize OH-Mercer OH-
1054 AM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN AUGLAIZE AND MERCER
COUNTIES UNTIL 1130 AM EDT...

At 1054 AM EDT, radar indicated a strong thunderstorm near Rockford,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, Minster, St. Henry, Fort
Recovery, Rockford, New Knoxville, Moulton, Wabash, Mendon,
Chickasaw, Burkettsville, Buckland, Montezuma, Tama, Egypt, Maria
Stein and Neptune.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4068 8445 4068 8425 4048 8427
      4048 8434 4038 8434 4038 8443 4036 8444
      4035 8480 4073 8480
TIME...MOT...LOC 1454Z 264DEG 38KT 4065 8475

Coniglio
Special weather statement, May 14, 11:31 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1131 AM EDT MON MAY 14 2018

OHZ026-034-035-042>044-141600-
Auglaize OH-Darke OH-Logan OH-Shelby OH-Hardin OH-Mercer OH-
1131 AM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...LOGAN...
NORTHERN DARKE...AUGLAIZE...HARDIN AND SOUTHEASTERN MERCER COUNTIES
UNTIL NOON EDT...

At 1131 AM EDT, radar indicated strong thunderstorms along a line
extending from near Alger to near St. Henry, moving east at 65 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Sidney, Bellefontaine, Wapakoneta, St. Marys, Kenton, Ada, Fort
Shawnee, New Bremen, Minster, Versailles, St. Henry, Newport,
Cridersville, West Liberty, Union City, Anna, Fort Loramie, Jackson
Center, Forest and Russells Point.

This includes I-75 in Ohio between mile markers 88 and 118.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4069 8342 4051 8342
      4050 8352 4043 8353 4026 8377 4027 8401
      4024 8402 4017 8480 4034 8480 4067 8422
      4066 8422 4066 8411 4064 8411 4065 8388
      4082 8388
TIME...MOT...LOC 1531Z 256DEG 55KT 4072 8391 4038 8464

Coniglio
Special weather statement, May 14, 11:53 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1153 AM EDT MON MAY 14 2018

OHZ026-044>046-141615-
Delaware OH-Logan OH-Hardin OH-Union OH-
1153 AM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...DELAWARE COUNTY IN CENTRAL OHIO...SOUTHEASTERN
HARDIN COUNTY IN WEST CENTRAL OHIO AND UNION COUNTIES IN CENTRAL OHIO
UNTIL 1215 PM EDT...

At 1151 AM EDT, radar indicated strong thunderstorms along a line
extending from near Marseilles to West Mansfield, moving east at 50
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Westerville, Delaware, Marysville, Powell, Sunbury, Richwood, Ashley,
West Mansfield, Radnor, Galena, Ostrander, Mount Victory, Ridgeway,
Magnetic Springs, Valley Hi, Zanesfield, Alum Creek State Park,
Raymond, Delaware State Park and New Jerusalem.

This includes I-71 in Ohio between mile markers 123 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4069 8344 4069 8342 4050 8342 4051 8326
      4044 8325 4043 8302 4042 8301 4041 8293
      4036 8293 4035 8282 4014 8288 4026 8373
      4070 8349 4070 8344
TIME...MOT...LOC 1551Z 265DEG 42KT 4078 8335 4038 8353

Coniglio
Special weather statement, May 14, 12:12 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1212 PM EDT MON MAY 14 2018

OHZ044>046-141645-
Delaware OH-Logan OH-Union OH-
1212 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOGAN COUNTY IN WEST
CENTRAL OHIO...DELAWARE AND UNION COUNTIES IN CENTRAL OHIO UNTIL 1245
PM EDT...

At 1211 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Westerville, Delaware, Marysville, Bellefontaine, Powell, Sunbury,
Richwood, West Liberty, Ashley, West Mansfield, Radnor, Galena,
Ostrander, Rushsylvania, Magnetic Springs, Valley Hi, Zanesfield,
Alum Creek State Park, Raymond and Delaware State Park.

This includes I-71 in Ohio between mile markers 122 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4050 8325 4044 8325 4043 8302 4042 8301
      4041 8292 4036 8292 4035 8274 4021 8276
      4013 8285 4027 8377 4049 8366 4051 8347
      4051 8326
TIME...MOT...LOC 1611Z 272DEG 35KT 4039 8323

Haines
Special weather statement, May 14, 12:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1221 PM EDT MON MAY 14 2018

OHZ056-065-141645-
Licking OH-Fairfield OH-
1221 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAIRFIELD AND
SOUTHEASTERN LICKING COUNTIES UNTIL 1245 PM EDT...

At 1221 PM EDT, radar indicated a strong thunderstorm over Harbor
Hills, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Newark, Heath, Buckeye Lake, Hebron, Millersport, Fairfield Beach,
Harbor Hills, Thornport, Kirkersville, Gratiot, Brownsville, State
Route 158 at State Route 204, Interstate 70 at State Route 37 and
Interstate 70 at State Route 13.

This includes I-70 in Ohio between mile markers 121 and 142.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3995 8223 3991 8223 3993 8246 3984 8247
      3983 8240 3976 8240 3993 8267 4007 8243
      3995 8221
TIME...MOT...LOC 1621Z 287DEG 23KT 3997 8245

Haines
Special weather statement, May 14, 12:25 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1225 PM EDT MON MAY 14 2018

OHZ044>046-052>055-141715-
Champaign OH-Delaware OH-Logan OH-Madison OH-Franklin OH-Union OH-
Clark OH-
1225 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN COUNTY IN WEST
CENTRAL OHIO...WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...SOUTH
CENTRAL LOGAN COUNTY IN WEST CENTRAL OHIO...SOUTHWESTERN DELAWARE
COUNTY IN CENTRAL OHIO...NORTHEASTERN CLARK COUNTY IN WEST CENTRAL
OHIO...NORTHEASTERN MADISON AND SOUTHERN UNION COUNTIES IN CENTRAL
OHIO UNTIL 115 PM EDT...

At 1225 PM EDT, radar indicated a strong thunderstorm over Urbana,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Grove City, Upper Arlington, Hilliard,
Marysville, Worthington, Urbana, London, Jefferson, Powell, Plain
City, West Jefferson, West Liberty, Mechanicsburg, North Lewisburg,
Minerva Park, Choctaw Lake and New California.

This includes the following Interstates...
 I-70 in Ohio between mile markers 71 and 98.
 I-71 in Ohio between mile markers 111 and 122.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4008 8384 4028 8376 4014 8286 3997 8300
      3987 8315 3986 8337
TIME...MOT...LOC 1625Z 299DEG 16KT 4012 8370

Haines

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:03 PM EDTSpecial Weather StatementILNHocking27 min
May 13, 8:05 PM EDTSpecial Weather StatementILNHocking10 min
May 13, 8:15 PM EDTSpecial Weather StatementILNButler30 min
May 13, 8:33 PM EDTSevere Thunderstorm WarningILNButler, Preble31 min
May 13, 9:00 PM EDTSpecial Weather StatementILNClinton30 min
May 13, 9:04 PM EDTSpecial Weather StatementILNButler26 min
May 13, 9:17 PM EDTSpecial Weather StatementILNFayette28 min
May 13, 9:28 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross14 min
May 13, 9:33 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Pickaway, Ross29 min
May 13, 9:38 PM EDTSpecial Weather StatementILNClinton37 min
May 13, 9:40 PM EDTSpecial Weather StatementILNPreble35 min
May 13, 9:54 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren12 min
May 13, 10:01 PM EDTSpecial Weather StatementILNRoss29 min
May 13, 10:13 PM EDTSpecial Weather StatementILNFayette47 min
May 13, 10:43 PM EDTSpecial Weather StatementILNRoss32 min
May 14, 10:54 AM EDTSpecial Weather StatementILNMercer36 min
May 14, 11:31 AM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Shelby29 min
May 14, 11:53 AM EDTSpecial Weather StatementILNDelaware, Union22 min
May 14, 12:12 PM EDTSpecial Weather StatementILNDelaware, Union33 min
May 14, 12:21 PM EDTSpecial Weather StatementILNLicking24 min
May 14, 12:25 PM EDTSpecial Weather StatementILNChampaign, Franklin, Madison50 min
May 14, 12:39 PM EDTSpecial Weather StatementILNLicking36 min
May 14, 12:49 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking41 min
May 14, 12:53 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Madison52 min
May 14, 1:01 PM EDTSpecial Weather StatementILNPickaway44 min
May 14, 1:23 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking52 min
May 14, 1:27 PM EDTSevere Thunderstorm WarningILNLicking18 min
May 14, 1:44 PM EDTSpecial Weather StatementILNPickaway31 min
May 14, 2:04 PM EDTAreal Flood AdvisoryILNFairfield, Hocking86 min
May 14, 2:10 PM EDTSevere Thunderstorm WarningILNHocking35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.